# SDR NSVA200600187

- Difficulty date: October 18, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 33,613 hours, 36,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY ESCAPE-PATH LIGHT INOP AT SEAT 7D.  REMOVED AND REPLACED LAMP AT SEAT 7D IAW 33-50-20-2, PN 3071BPE, OPS CHECK GOOD.
